# SDR CHQA200700099

- Difficulty date: December 12, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 18,287 hours, 14,967 cycles
- Engine: Allsn AE3007A
- Engine time: 7,114 hours, 6,212 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 8005701
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE TO DCA.  ON APPROACH TO DCA, CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  THE CREW DECIDED TO DIVERT TO IAD DUE TO ITS LONGER RUNWAYS.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNEVENTFULLY.  MAINTENANCE DOWNLOADED THE CMC AND INSPECTED THE NOSE LANDING GEAR PROX SWITCHES AND HARNESSES AND FOUND A NOSE LANDING GEAR PROX SWITCH WITH A BROKEN PIN LODGED IN THE HARNESS.  THE PROX SWITCH AND HARNESS WERE BOTH REPLACED AND THE LANDING GEAR SYSTEM FUNCTIONED NORMALLY.
